# SDR AALA201706099005

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 59,999 hours, 22,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 4735
- Condition: No Test
- Location: Emergency Light
- Part time: 47,529 hours, 20,443 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY LIGHT TEST. REPLACED EMERGENCY POWER SUPPLY BATTERY.
